# SDR DALA2020122804294

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FASTENERS, ELONGATE HOLES AND BULGED SKIN WERE FOUND BETWEEN STA 660 TO 6680, BETWEEN S-27R TO 27L AT OUTER FUSELAGE SKIN.  REPAIRED PER ERA 589133-14.
